Patch colorings and rigid colorings of the rational n-space

Kubiczki, G. and Lehel, Jenő and Morayne, M. (2002) Patch colorings and rigid colorings of the rational n-space. JOURNAL OF COMBINATORIAL THEORY SERIES B, 84 (1). pp. 45-53.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2901

Update Item Update Item